# SDR FDEA202309221687

- Difficulty date: September 22, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300*
- Aircraft serial: 761
- Aircraft time: 35,908 hours, 20,208 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: A55276055002
- Part serial: CP1325
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA WATER STRAPPED AREA (200MM X 70MM) WAS FOUND AT ER7 OF LH ELEVATOR TOP SKIN. REPAIRED THE DAMAGE AREA WITH CORE AND PLIES. THIS IS CAT A REPAIR  I.A.W A300-600F SRM 55-21-12-201 PARA 5J, PAGE 268-270. FIG212(SHEET2).  MAJOR REPAIR
